# SDR 2008UALA02017

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 1420 S25L TO 26L.  REPAIRED FRAME IAW SRM 53- 00-07 DETAIL III PG 8 FRAME FALLS UNDER THE INSPECTION REQUIRMENTS OF SRM 53-00-07 RPR 5 TABLE II ZONE 3. INSPECTIONS TO BEGIN 1 2000 FLIGHT CYCLES AFTER INSTALLATION AND 11000 FLIGHT CYCLES T HERE AFTER. INSPECTIONS ARE BOTH VISUAL AND NDT. PTC CURRENTLY
